Search

x
中国物理学会期刊
LOU SEN-YUE, YU JUN, WENG JIAN-PIN, QIAN XIAN-MIN. SYMMETRY STRUCTURE OF 2+1 DIMENSIONAL BILINEAR SAWADA-KOTERA EQUATION. Acta Physica Sinica, 1994, 43(7): 1050-1055. DOI: 10.7498/aps.43.1050
Citation: LOU SEN-YUE, YU JUN, WENG JIAN-PIN, QIAN XIAN-MIN. SYMMETRY STRUCTURE OF 2+1 DIMENSIONAL BILINEAR SAWADA-KOTERA EQUATION. Acta Physica Sinica, 1994, 43(7): 1050-1055. DOI: 10.7498/aps.43.1050

SYMMETRY STRUCTURE OF 2+1 DIMENSIONAL BILINEAR SAWADA-KOTERA EQUATION

CSTR: 32037.14.aps.43.1050
PDF
Get Citation
Turn off MathJax
Article Contents

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return